# SDR 96FDEA01558

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BEAM STA 344 HAS CORROSION BOTH TOP AND BOTTOM OF TOP FLANGE AT NUTPLATE HOLES LBL  30  -  RBL 15  (MARKED TOP AND BOTTOM).  REMOVED CORROSION PER MM 51-10-6.  OUT OF LIMITS AT LBL 4, 12, AND 22 PER 53-10-8 FIG 9.   INSTALLED SPLICE ANGLES PER FEDEX DRAWING NR SR27-53-007.
